Monodromy groups of projective structures on punctured surfaces

Feng Luo

Geometric Analysis and Geometric Topology mathscidoc:1912.43797

Inventiones mathematicae, 111, (1), 541-555, 1993.12
The purpose of this paper is to study the monodromy groups associated to the quasi-bounded holomorphic quadratic forms on punctured surfaces. As a consequence, we obtain a natural family of symplectic structures on the Teichm/iller space Tg,, for n> 0. As another consequence, we show that the projective monodromy map from a class of Fuchsian equations to the representation variety is generically a local diffeomorphism.
No keywords uploaded!
[ Download ] [ 2019-12-24 20:58:51 uploaded by Feng_Luo ] [ 21 downloads ] [ 0 comments ]
@inproceedings{feng1993monodromy,
  title={Monodromy groups of projective structures on punctured surfaces},
  author={Feng Luo},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20191224205851214244361},
  booktitle={Inventiones mathematicae},
  volume={111},
  number={1},
  pages={541-555},
  year={1993},
}
Feng Luo. Monodromy groups of projective structures on punctured surfaces. 1993. Vol. 111. In Inventiones mathematicae. pp.541-555. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20191224205851214244361.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved